# SDR SWAA2021050360542

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR27L HAS CORROSION AT BS536 LBL16 WL151 / REMOVED DAMAGED STRINGER SECTION BS500D+11 - BS536 STR27L AS PER SRM 53-00-03-2R-1 & REPAIRED PER SRM 53-00-03-2R-1 STEP 4.K & DWG 143A3230
